English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 55184/89457 (62%)
造访人次 : 10662947      在线人数 : 17
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58705

    题名: Corrections on “Exact Bayesian Variable Sampling Plans for the Exponential Distribution Based on Type-I and Type-II Hybrid Censored Samples”
    作者: Lin, Chien-Tai;Huang, Yen-Lung;Balakrishnan, N.
    贡献者: 淡江大學數學學系
    关键词: Bayes risk;Efficiency;Exponential distribution;Hybrid censoring, Maximum likelihood estimates;Polynomial loss function;Robustness;Sampling plan
    日期: 2010
    上传时间: 2011-10-01 21:04:44 (UTC+8)
    出版者: Philadelphia: Taylor & Francis Inc.
    摘要: Some corrections are made for the article mentioned above. These errors occured due to the floating errors in the computation of the Bayes risk which involves terms of large magnitude and opposite sign as sample size increases, that resulted in loss of accuracy in fixed precision computational tool such as Fortran language. For accurate numerical calculation, we now use the symbolic math package, Maple, to implement the calculation which can supply numerical answers accurate to any required degree of precision. Based on the new tables, some comments made earlier in Sec. 4 have been changed suitably.
    關聯: Communications in Statistics - Simulation and Computation 39(7), pp.1499-1505
    DOI: 10.1080/03610918.2010.497243
    显示于类别:[數學學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数
    0361-0918_39(7)p1499-1505.pdf76KbAdobe PDF214检视/开启
    0361-0918_39(7)p1499-1505.pdf76KbAdobe PDF0检视/开启



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈